# SDR 2023FA0000376

- Difficulty date: December 7, 2021
- Submitted: July 20, 2023
- Operation: General aviation
- Aircraft: N9953H
- Make and model: Cessna 182R
- Aircraft serial: 18268139
- Aircraft time: 4,096 hours
- Engine: Cont O470U
- Engine time: 840 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: SA535661
- Part serial: 18175141
- Condition: Distressed
- Location: Engine
- Part time: 261 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE SEVERE DISTRESS OF CAMSHAFT LOBE AND LIFTERS WAS IDENTIFIED. THE MAINTENANCE WAS CARRIED OUT DURING INTERNATIONAL TRAVEL, IN AUSTRALIA. PLEASE CONTACT ME FOR PHOTOGRAPHS/ENGINE INSPECTION REPORT.
